×

Ensembles presque périodiques \(k\)-reconnaissables. (Almost periodic \(k\)-recognizable sets). (French) Zbl 0402.68044


MSC:

68Q45 Formal languages and automata
68Q70 Algebraic theory of languages and automata
11B85 Automata sequences

Citations:

Zbl 0317.94045
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Baum, L.E.; Herzberg, N.P.; Lomonaco, S.J.; Sweet, M.M., Field of almost periodic sequences, J. combinatorial theory ser. A, 22, 169-180, (1977) · Zbl 0354.12020
[2] Christol, G., Limites uniformes p-adiques de fonctions algébriques, Thèse sciences math., (1977), Paris
[3] Eilenberg, Automata, languages and machines, Vol. A, (1974), Academic Press New York · Zbl 0317.94045
[4] Furstenberg, H., Algebraic functions over finite fields, J. algebra, 7, 271-277, (1967) · Zbl 0175.03903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.